Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft and bad taste

Posted by Victoria on May 2, 1999, at 19:43:58

In reply to Zoloft and bad taste, posted by Diana on April 29, 1999, at 20:16:45

I found Zoloft dehydrating, which I suppose might cause a bad taste due to decreased saliva.

> I have a patient who is well managed on Zoloft 150 mg
> every day...major complaint is that he has a persistent
> bad taste in his mouth. Any ideas for management of
> this side effect?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Victoria thread:5458